Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

FREE FIELDS IN MALCEV-NEUMANN SERIES RINGS

Full text
Author(s):
Ferreira, Vitor O. [1] ; Fornaroli, Erica Z. [2] ; Sanchez, Javier [1]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Dept Math IME, BR-05314970 Sao Paulo - Brazil
[2] Univ Estadual Maringa, Dept Math, Maringa, PR - Brazil
Total Affiliations: 2
Document type: Journal article
Source: COMMUNICATIONS IN ALGEBRA; v. 41, n. 3, p. 1149-1168, MAR 6 2013.
Web of Science Citations: 1
Abstract

It is shown that the skew field of Malcev-Neumann series of an ordered group frequently contains a free field of countable rank, i.e. the universal field of fractions of a free associative algebra of countable rank. This is an application of a criterion on embeddability of free fields on skew fields which are complete with respect to a valuation function, following K. Chiba. Other applications to skew Laurent series rings are discussed. Finally, embeddability questions on free fields of uncountable rank in Malcev-Neumann series rings are also considered. (AU)

FAPESP's process: 09/50886-0 - Embedding group algebras and crossed products in division rings
Grantee:Javier Sanchez Serda
Support type: Scholarships in Brazil - Post-Doctorate